# SDR DLL10972028

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1506759
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 328 BULKHEAD WEB AT LBL 90 WAS FOUND TO HAVE CORROSION.  CORROSION WAS CUTOUT.  WEB WAS REPAIRED PER ERA 330749-14.
